Vladimir Putin ‘very ill with Parkinson’s and schizoaffective disorder’ says insider?
Insider- 4h agoFol
An insider has claimed that Russian President Vladimir Putin is suffering from Parkinson’s Disease and a ‘schizoaffective disorder.’
Putin’s health has come into question in recent months, with some media reports suggesting that he’s suffering from Parkinson’s, thyroid cancer, and one report indicating he could be suffering ‘roid rage’ from medical treatment used to treat cancer.
The President of Russia was recently seen during Russia’s Victory Day celebrations with a blanket over his legs — with one insider now claiming to have detailed knowledge of Putin’s health disorders — including early Parkinson’s disease, cancer and a schizoaffective disorder.
The same insider has claimed that Putin will be undergoing surgery for cancer ‘very soon,’ and body doubles are being lined up so it looks like he has full control of Russia during the ongoing invasion of Ukraine by Russian troops.
‘Putin was recommended to undergo surgery, the date of which is being discussed and agreed,’ the source, said to be well placed in Putin’s inner circle, told the General SVR Telegram channel.
‘There seems to be no particular urgency, but it cannot be delayed either… The Russian President Vladimir Putin has oncology, and the latest problems identified during [his latest] examination are associated with this disease,’ they continued.
The Kremlin have publicly stated that the country’s leader is healthy and well, but strict precautions put in place, including the use of a long table when meeting world leaders, has strengthened rumours that Putin is ill.
It has also been reported that since Parkinson’s disease causes ‘loss of restrain,’ any orders to strike Ukraine or any Western countries with nuclear weapons could be ignored by Putin’s officials — with some officers saying they’re worried of the repercussions should such missiles be used.
Speaking on GB News, Sir Richard Dearlove suggested that Putin’s suspected Parkinson’s disease is ‘very worrying.’
‘The best explanation, that we don’t know whether it’s correct or not, is that he may have Parkinson’s,’ Sir Dearlove said. ‘That certainly I’ve heard from several neurologists who say that loss of restrain, psychosis, are very common Parkinson’s symptoms.
‘And then there’s visual evidence he may be on steroids because of the way his appearance has changed,’ he continued. ‘I think it’s very worrying. Let’s suppose that’s the case – we don’t know – someone in that position who seems so dominant, has his finger on the nuclear button, yes it’s very worrying.’